Communications in Mathematical Physics

Classification of irreducible super-unitary representations of $\germ s\germ u(p,q/n)$

Hirotoshi Furutsu and Kyo Nishiyama

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 141, Number 3 (1991), 475-502.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104248389

Mathematical Reviews number (MathSciNet)
MR1134934

Zentralblatt MATH identifier
0741.17001

Subjects
Primary: 17A70: Superalgebras
Secondary: 17B70: Graded Lie (super)algebras

Citation

Furutsu, Hirotoshi; Nishiyama, Kyo. Classification of irreducible super-unitary representations of $\germ s\germ u(p,q/n)$. Comm. Math. Phys. 141 (1991), no. 3, 475--502. https://projecteuclid.org/euclid.cmp/1104248389


Export citation